Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7351861, 5 pages
http://dx.doi.org/10.1155/2016/7351861
Research Article

The Projections of Convex Lattice Sets of Points in

College of Science, Beijing Forestry University, Beijing 100083, China

Received 10 May 2016; Revised 17 October 2016; Accepted 25 October 2016

Academic Editor: Francesco Soldovieri

Copyright © 2016 Yu Gu and Lin Si. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Gu and Lin Si, “The Projections of Convex Lattice Sets of Points in ,” Mathematical Problems in Engineering, vol. 2016, Article ID 7351861, 5 pages, 2016. https://doi.org/10.1155/2016/7351861.